# SDR AALA201802269058

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 21,354 hours, 8,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT SEAT 23ABC LOWER SIDEWALL EMERGENCY LIGHTS HAD A BROKEN WIRE IN THE CONNECTOR. REPLACED THE CONNECTOR IAW ESPM 20-48-29.
